논문KCI 등재
SUBCLASSES OF STARLIKE AND CONVEX FUNCTIONS OF ORDER AND TYPE WITH NEGATIVE COEFFICIENTS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we define a subclass of starlike functions and obtain coefficient estimates. Further, we investigate extreme points, growth and distortion bounds, radii of starlikeness and convexity and modified Hadamard products.
Abstract
In this paper, we define a subclass of starlike functions and obtain coefficient estimates. Further, we investigate extreme points, growth and distortion bounds, radii of starlikeness and convexity and modified Hadamard products.
참고문헌 (7)
- H.S.Al-Amiri, "On a subckass of close-to-convex functions with negative coefficients", Mathematics, Tome, 31(1), pp.1~7 (1989)
- B.A. Frasin, "On the analytic functions with negative coefficients", Soochow J. Math., 31(3), pp.349~359 (2005)
- B.A.Frasin, "Some applications of fractional calculus operators to certain subclass of analytic functions with negative coefficients", Acta Universitatis Apulensis, 23, pp.123~132 (2010)
- V.P. Gupta, "Certain classes univalent analytic functions with negative coefficients II", Bull. Austral. Math. Soc., 15, pp.467~473 (1976)
- S. M. Sarangi, "The radius of convexity and starlikeness of certain classes of analytic functions with negative coefficients I", Atti. Accad. Naz. Lincei rend. Cl. Sci. Fis. Mat. Natur., 65(8), pp.34~42 (1978)
- H. Silverman, "Univalent functions with negative coefficients", Proc. Amer. Math. Soc., 51, pp.109~116 (1975)
- H. M. Srivastava, "A note on certain classes of starlike functions", Rend. Sem. Mat. Univ. Padova, 77, pp.115~124 (1987)
관련 논문AI추천
Certain subclasses of starlike and convex functions of order α with negative coefficientsN. Magesh, V. PRAMEELA장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2013 · 제16권 제3호Certain Subclasses of k-Uniformly Starlike and Convex Functions of Order alpha and Type beta with Varying Argument CoefficientsJagadesan Yamini, Mohamed Kamal Aouf, Nanjundan Magesh경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제2호A Class of Starlike Functions Defined by the Dziok-Srivastava OperatorGangadharan Murugusundaramoorhty, Herb Silverman, Kaliappan Vijaya경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제1호Radii of Starlikeness and Convexity for Analytic Functions with Fixed Second Coefficient Satisfying Certain Coefficient InequalitiesRajni Mendiratta, Sumit Nagpal, V. Ravichandran경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제2호COEFFICIENT INEQUALITIES FOR JANOWSKI STARLIKENESSSUMIT NAGPAL, SUSHIL KUMAR, V. Ravichandran장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2016 · 제19권 제1호Coefficient estimates of classes of q-starlike and q-convex functionsHUDA ALDWEBY, MASLINA DARUS장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제1호
이 간행물의 다른 논문 (14건)
A NEW CLASS OF DURRMEYER OPERATORSVijay Guptapp. 219-223ON INDEX MATRICES Part 3: On the hierarchical operation over index matrixKrassimir T. Atanassovpp. 225-231p-adic q-integral on Zp associated with Frobenius-type Eulerian polynomials and umbral calculusD.S. Kim, T. Kim, H.Y. Leepp. 243-252SOLVING PAINLEVE EQUATION OF TYPE 1 USING HOMOTOPY PADE METHODS. IRANDOUST-PAKCHIN, H. Kheiri, G. Hojjatipp. 253-260EXACT SOLUTION OF SYSTEM OF LINEAR INTEGRAL EQUATIONS USING NEW APPROXIMATE METHODAZIZEH JABBARI, ALIEH MADADIpp. 261-274
